MAUDE Adverse Event Report: Nihon Kohden Corporation Life Scope TR; Bedside Monitor

Nihon Kohden Corporation Life Scope TR; Bedside Monitor
Model Number MU-631RA
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported unusual arrhythmia alarms on the bedside monitor (bsm), which displayed hr/pr as a single parameter.Technical support (ts) found the sync source in the spo2 settings was set to ecg and changed it to spo2, initially resolving the alarms.The issue later returned, with pr displayed and doubled.No reports of patient harm.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported unusual arrhythmia alarms on the bedside monitor (bsm), which displayed hr/pr as a single parameter.Technical support (ts) found the sync source in the spo2 settings was set to ecg and changed it to spo2, initially resolving the alarms.The issue later returned, with pr displayed and doubled.The bsm was monitoring spo2 directly while zm-view was used for ecg only.Ts had the bme connect a test bsm in the same configuration, and the issue was reproduced after approximately two minutes, with pr appearing doubled.Clinical settings from a functioning bsm in zm-view were copied and loaded to the affected unit; however, there was no change.The issue also persisted after replacing the spo2 cable.The issue occurred only when the spo2 finger probe was connected.Without the probe, the bsm and central nurse station (cns) operated normally, and spo2 pr did not appear.Troubleshooting was then performed without zm telemetry unit.After removing the zm unit from the setup, the issue did not recur during the observation period.Monitor readings and side-panel settings remained normal, and the spo2 pr display no longer appeared.No reports of patient harm.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.

Brand Name
Life Scope TR
Common Device Name
Bedside Monitor
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50855706
Report Number8030229-2026-07079
Device Sequence Number9652038
Product Code MHX
UDI-Device Identifier04931921103517
UDI-Public(01)04931921103517
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-631RA
Device Catalogue NumberMU-631RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS.; ORG.; ZM transmitter.
Patient SexUnknown